Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volumes
Volume 10, Issue 1, 1-337
Articles: 25 - 31 XML export
A modified iterative algorithm for finding a common element in Hilbert space
Author(s): Zhichuan Zhu, Yanchun Xing, Weihua Duan
Pages: 263--277
Application of the double Laplace Adomian decomposition method for solving linear singular one dimensional thermo-elasticity coupled system
Author(s): Hassan Eltayeb, Adem Kilicman, Said Mesloub
Pages: 278--289
The distributional Henstock-Kurzweil integral and applications II
Author(s): Wei Liu, Guoju Ye, Dafang Zhao
Pages: 290--298
Solution of fractional oxygen diffusion problem having without singular kernel
Author(s): Badr S. Alkahtani, Obaid J. Algahtani, Ravi Shanker Dubey, Pranay Goswami
Pages: 299--307
Best proximity points of discontinuous operator in partially ordered metric spaces
Author(s): B. S. Choudhury, M. Jleli, P. Maity
Pages: 308--315
Some transcendence properties of integrals of Bessel functions
Author(s): Gulsah Oner, Mikhail V. Neschadim, Tahsin Oner
Pages: 316--324
Controllability result of nonlinear higher order fractional damped dynamical system
Author(s): Junpeng Liu, Suli Liu, Huilai Li
Pages: 325--337